2 doctors weighed in:

Aftr 2 wks of stopping lexapro 10 cld trky n upping buspar (buspirone) frm 30 to 60 w no s.e or withdrawals now my anxiety n depression is worse. Will it get btr?

2 doctors weighed in
1 doctor agrees

In brief: Hard to know

If you were being treated for anxiety and depression with Lexapro, (escitalopram) and then stopped it, there is an excellent chance the illnesses will relapse and you will experience the symptoms of that.
It's just like treating high blood pressure or arthritis or diabetes--if you stop the treatment, symptoms return. Please call you treating physician and discuss this in detail.

In brief: Hard to know

If you were being treated for anxiety and depression with Lexapro, (escitalopram) and then stopped it, there is an excellent chance the illnesses will relapse and you will experience the symptoms of that.
It's just like treating high blood pressure or arthritis or diabetes--if you stop the treatment, symptoms return. Please call you treating physician and discuss this in detail.
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
51 years in practice
56M people helped
Continue
100,000 doctors available